# SDR CA121213003

- Difficulty date: December 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-214
- Aircraft time: 32,175 hours
- Engine: Cfmint CFM565B4
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Computer
- Part number: 66642023
- Condition: Failed
- Location: Window Heat
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ECAM INDICATION ON APPROACH, ANTI-ICE LT WINDSHIELD HEAT/LT WINDOW HEAT.  BURNED  ELECTRICAL ODOR ON TAXI IN.  MAINTENANCE ADVISED.  LT WINDSHIELD HEAT COMPUTER REPLACED IAW AMM 30-42-74-400, FUNCTION CHECKED IAW AMM 30-40-00-710-001-4.
